direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

All publications

A Jamming-Resistant MAC Protocol for Multi-Hop Wireless Networks
Citation key RSSZ-JRMPMHWN-10
Author Richa, Andréa and Scheideler, Christian and Schmid, Stefan and Zhang, Jin
Title of Book 24th International Symposium on Distributed Computing (DISC)
Pages 179–193
Year 2010
ISBN 978-3-642-15762-2
ISSN 0302-9743
DOI http://dx.doi.org/10.1007/978-3-642-15763-9_17
Location Cambridge, MA, USA
Address Berlin / Heidelberg, Germany
Volume 6343
Month September
Publisher Springer
Series Lecture Notes in Computer Science (LNCS)
Abstract This paper presents a simple local medium access control protocol, called Jade, for multi-hop wireless networks with a single channel that is provably robust against adaptive adversarial jamming. The wireless network is modeled as a unit disk graph on a set of nodes distributed arbitrarily in the plane. In addition to these nodes, there are adversarial jammers that know the protocol and its entire history and that are allowed to jam the wireless channel at any node for an arbitrary (1-ε)-fraction of the time steps, where 0<ε<1 is an arbitrary constant. We assume that the nodes cannot distinguish between jammed transmissions and collisions of regular messages. Nevertheless, we show that Jade achieves an asymptotically optimal throughput if there is a sufficiently dense distribution of nodes.
Link to publication Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe